# SDR V0XR413Y040611004

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 14,142 hours, 9,891 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL CORRODED STA 280-319.  R & R RT SILL STA 280 TO 319 IAW SRM 51-42-06, REO 670-53-21-667.
